# SDR SWAA001257

- Difficulty date: July 11, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 24,629 hours, 22,981 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Part number: 6567195
- Condition: Worn
- Location: Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION, ACFT VIBRATION FELT DURING CLIMB.  C/W ACFT VIBRATION INSP, ADJUSTED ALL AFT T/E FLAP DEAD WEIGHT ROLLERS AND REMOVED AND REPLACED RIGHT I/B GROUND SPOILER FWD ATTACH FITTING BUSHINGS AND BOLT.
